Vector bundles over Dold manifolds

Volume 169 / 2001

R. E. Stong Fundamenta Mathematicae 169 (2001), 85-95 MSC: Primary 55R40. DOI: 10.4064/fm169-1-3


This paper determines the possible Stiefel–Whitney classes for vector bundles over Dold manifolds.


  • R. E. StongDepartment of Mathematics
    University of Virginia
    P.O. Box 400137
    Charlottesville, VA 22904-4137, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image